Q. Why is the tip of my penis turning white?

Answered by
Dr. Shahil Khant
and medically reviewed by iCliniq medical review team.
Published on Nov 30, 2017 and last reviewed on: Aug 30, 2019

Hello doctor,

The skin at the tip of my penis is becoming white from the past three months. There is no pain or any other problem due to that. I feel pressure to urinate, but while urinating the flow is slow. I do not know why my penis has become white. Kindly advice.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome to icliniq.com.

Please send me an image.

It might be vitiligo or balanitis xerotica obliterans.

Revert with more information to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hi doctor,

Thanks for your prompt reply. I am attaching the picture for your better understanding. Kindly suggest the best remedy. Warm regards.

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome back to icliniq.com.

I have seen the images (attachment removed to protect patient identity).

The whitish discoloration of the penis is due to an infection. I suggest you try doing the following.

  1. Apply Candid ointment (Clotrimazole) twice a day for 15 days, in the morning and evening.
  2. Clean your penis properly with only water by pulling the foreskin completely before applying the above ointment.

Consult your specialist doctor, discuss with him or her and start using the medicine after their consent.

For more queries consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hello doctor,

Thank you for replying. My urine flow is also slow as compared to the pressure. Is there any relation to the infection?

Dr. Shahil Khant

Andrology General Surgery Urology
#

Hello,

Welcome back to icliniq.com.

Yes, it might be because of the infection. I suggest you try the ointment for 15 days. If the flow is still low, then you might require uroflowmetry test.

For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Please suggest medicine for inner thigh infection.

Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full >>


Dr. Jyotisterna Mittal
Dermatologist

Answer: Hello, Welcome to icliniq.com. It could be due to fungal infection. Plain antifungal cream is to be used twice daily. For example, you can use Candid cream (Clotrimazole) twice daily. Proper oral and topical medicine for one or two months is necessary to cure your fungal infection. Remember to wear...  Read Full

My foreskin is torn and it hurts while masturbating. Is it due to balanitis?

Query: Hello doctor, I am perhaps suffering from balanitis. The foreskin is torn at some places and it hurts too much to pull the skin back. Some white substance is accumulating every day under the head of the penis. What to do? To be honest, it hurts while masturbation. So, I have stopped masturbating. B...  Read Full >>


Dr. Suvash Sahu
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen your query. With your descriptions, it seems you have developed balanitis xerotica obliterans. You must clean the prepuce area with water and apply Clotrimazole plus Fusidic acid cream local application twice daily and take tablet Fluconazole 150 mg once a wee...  Read Full

What is Fourderm cream used for?

Query: Hi doctor, I am working at a steel industry. So, due to excess heat in the workplace I always have a lot of sweat in private areas. I consult a doctor for the infection. He prescribed me Betadine powder to use and Fourderm cream. Is it helpful?  Read Full >>


Dr. Jyotisterna Mittal
Dermatologist

Answer: Hi, Welcome to icliniq.com. My opinion is not to use Fourderm cream (combination of Chlorhexidine gluconate, Clobetasol, Miconazole and Neomycin). It has strong steroids and has a lot of side effects. I suggest Onabet cream (Sertaconazole) or Candid cream - Clotrimazole instead. I also sugg...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.